Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 484, NWS Tulsa, OK

September 23, 2025Haskell County, Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2025, 5:26 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2025, 5:26 PM CDT (22:26 UTC)
Expired
Sep 23, 2025, 6:15 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 94 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 23, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS54 KTSA 232226
SVRTSA
OKC061-077-121-232315-
/O.NEW.KTSA.SV.W.0484.250923T2226Z-250923T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
526 PM CDT Tue Sep 23 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Northern Latimer County in southeastern Oklahoma...
  East central Pittsburg County in southeastern Oklahoma...

* Until 615 PM CDT.

* At 526 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Blocker, moving northeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Quinton...                        Gowen...
  Stigler...                        Lequire...
  Robbers Cave State Park...        Kinta...
  Lewisville...                     Wilburton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3485 9551 3501 9561 3529 9509 3505 9494
TIME...MOT...LOC 2226Z 242DEG 27KT 3497 9548 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
3 follow-up statements
920 
WWUS54 KTSA 232235
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
535 PM CDT Tue Sep 23 2025

OKC061-077-121-232315-
/O.CON.KTSA.SV.W.0484.000000T0000Z-250923T2315Z/
Haskell OK-Latimer OK-Pittsburg OK-
535 PM CDT Tue Sep 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN HASKELL...NORTHERN LATIMER AND EAST CENTRAL
PITTSBURG COUNTIES...

At 535 PM CDT, a severe thunderstorm was located 4 miles west of
Robbers Cave State Park, moving northeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Quinton...                        Gowen...
Stigler...                        Lequire...
Robbers Cave State Park...        Kinta...
Lewisville...                     Wilburton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3485 9551 3506 9551 3529 9509 3505 9494
TIME...MOT...LOC 2235Z 242DEG 27KT 3500 9541 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
171 
WWUS54 KTSA 232256
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
556 PM CDT Tue Sep 23 2025

OKC121-232306-
/O.CAN.KTSA.SV.W.0484.000000T0000Z-250923T2315Z/
Pittsburg OK-
556 PM CDT Tue Sep 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PITTSBURG COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3494 9525 3509 9530 3524 9506 3505 9494
TIME...MOT...LOC 2256Z 250DEG 38KT 3507 9515 

$$

OKC061-077-232315-
/O.CON.KTSA.SV.W.0484.000000T0000Z-250923T2315Z/
Haskell OK-Latimer OK-
556 PM CDT Tue Sep 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTH CENTRAL HASKELL AND NORTHEASTERN LATIMER COUNTIES...

At 556 PM CDT, a severe thunderstorm was located 3 miles southwest of
Lequire, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Lequire...                        Kinta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3494 9525 3509 9530 3524 9506 3505 9494
TIME...MOT...LOC 2256Z 250DEG 38KT 3507 9515 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69
755 
WWUS54 KTSA 232312
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
612 PM CDT Tue Sep 23 2025

OKC061-077-232322-
/O.EXP.KTSA.SV.W.0484.000000T0000Z-250923T2315Z/
Haskell OK-Latimer OK-
612 PM CDT Tue Sep 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HASKELL AND
NORTHEASTERN LATIMER COUNTIES WILL EXPIRE AT 615 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3494 9525 3509 9530 3524 9506 3505 9494
TIME...MOT...LOC 2312Z 242DEG 27KT 3513 9502 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 12:47 PM CDT, 4 hours 39 minutes earlier. Its key messages:

  • Issued at 1230 PM CDT Tue Sep 23 2025
  • The threat for severe thunderstorms will increase by mid afternoon across much of eastern Oklahoma and western Arkansas, including a threat for very large hail, tornadoes and damaging winds. The threat will diminish by early Wednesday morning.
  • Heavy rainfall potential will continue through early Wednesday morning, with a threat for localized flooding across most of the area.
  • Temperatures drop below normal mid week, rising back above normal by early next week with dry conditions.
Area forecast discussion, Sep 23, 12:47 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1247 PM CDT Tue Sep 23 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 1230 PM CDT Tue Sep 23 2025

  - The threat for severe thunderstorms will increase by mid
    afternoon across much of eastern Oklahoma and western
    Arkansas, including a threat for very large hail, tornadoes
    and damaging winds. The threat will diminish by early
    Wednesday morning.

  - Heavy rainfall potential will continue through early
    Wednesday morning, with a threat for localized flooding across
    most of the area.

  - Temperatures drop below normal mid week, rising back above
    normal by early next week with dry conditions.

&&

.SHORT TERM...
(Through tonight )
Issued at 1230 PM CDT Tue Sep 23 2025

Severe weather and flooding threats through early Wednesday
morning dominate the weather concerns for this forecast. Showers
and thunderstorms persist across northeast Oklahoma and far
northwest Arkansas at midday, with the heavy rainfall so far
having focused in this same area. Radar estimates a solid area of
1 to 2 inch amounts with highly localized totals around 3 inches
in Benton and Carroll counties. Cloud tops have begun to cool once
again with the ongoing activity near the Kansas and Missouri
border that has been moving to the south and east on the nose of
the low level jet and will largely pose a continued heavy rain
threat before moving out within the next couple of hours.

Development is ongoing in the vicinity of the cold front, as far
southwest as the OKC metro, with this boundary increasingly
becoming the focus for thunderstorms during the remainder of the
afternoon and evening. CAMs continue to perform reasonably well
with timing and evolution with what has occurred in the past 12
hours or so, including the aforementioned rejuvenation ongoing in
northwest Arkansas. While the threat will begin in northeast
Oklahoma and parts of northwest Arkansas, it will shift
southeastward with time into the late evening hours before
diminishing after midnight.

Very high instability is already present across most of the area
roughly along and to the south of Highway 412 with lower values to
the north due to the ongoing and persistent cloud cover and
showers/storms to the north of a quasi-stationary boundary. Low
level shear parameters continue to focus across parts of far
northeast and east central Oklahoma and into western Arkansas,
with the northern edge of the main resulting tornado threat marked
by the aforementioned boundary. With time, there should be an
evolution toward a more linear mode, especially into the evening
hours.

Toward midnight and into early Wednesday morning, more elevated
storm development may occur, featuring a low but nonzero severe
weather potential.

The Flood Watch has been trimmed across northeast Oklahoma, with
the bulk of the remaining heavy rain focused across far eastern
Oklahoma and western Arkansas. Precipitable water values around 2
inches are centered in northeast Oklahoma and into northwest
Arkansas, which is approaching the seasonal maximum.

&&

.LONG TERM...
(Tomorrow through Tuesday)
Issued at 1242 PM CDT Tue Sep 23 2025

The front should have cleared the area by daybreak Wednesday,
although additional showers and thunderstorms are expected until
the main trough axis pushes through the region. Noticeably cooler
temperatures will be on deck for Wednesday and Thursday in the
wake of the front. The eastern edge of the upper level ridge will
expand northeastward into area to close out the work week and open
the upcoming weekend, leading to dry weather and a gradual
increase in temperatures, especially during the daytime. Into next
week, the area will largely remain between weather systems,
increasing the likelihood of a fairly prolonged period of less
active weather than we are currently experiencing.

&&

.AVIATION...
(18Z TAFS)
Issued at 1230 PM CDT Tue Sep 23 2025

Showers and thunderstorms will continue to impact E OK and NW AR
sites today, providing a mix of MVFR and IFR conditions. The most
impactful storms are expected to develop along a front from mid
afternoon through late evening, with impacts initially focused
across NE OK and NW AR sites. Storms will move south with time,
eventually affecting KMLC and KFSM by late afternoon/ evening.
These storms may be severe and produce very strong winds and hail.
Following the front and associated precip, IFR cigs are forecast
to develop for most locations overnight. Additionally, guidance
suggests a period of significantly reduced vsbys in NW AR, with
the highest probability between 08-12z. Conditions gradually
improve tomorrow morning, but with IFR and MVFR cigs remaining
until early afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  77  60  79 /  30  30  10   0
FSM   70  80  64  81 /  80  20  10  10
MLC   66  79  60  79 /  70  20   0  10
BVO   63  74  56  78 /  20  40  10   0
FYV   64  76  57  77 /  80  30  20  10
BYV   66  76  59  76 /  80  40  30  20
MKO   66  78  60  78 /  60  20  10  10
MIO   65  74  58  77 /  50  50  20  10
F10   64  79  59  78 /  50  20   0   0
HHW   69  79  61  78 /  70  30   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ056>058-060>063-
     065>072-074-076.

AR...Flood Watch through Wednesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...22
LONG TERM....22
AVIATION...43
Hazardous weather outlook, Sep 23, 1:05 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
105 PM CDT Tue Sep 23 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
105 PM CDT Tue Sep 23 2025

...SEVERE WEATHER AND FLOODING THREATS CONTINUE INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...2 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms producing heavy rain and flash flooding are ongoing
early this afternoon across parts of far northeast Oklahoma and
northwest Arkansas. Thunderstorm coverage is expected to expand by
mid to late afternoon to the south and west as a cold front moves
through the area, sweeping southeastward into the evening hours.
Instability and wind shear parameters are favorable for severe
thunderstorms with a very large hail, damaging wind and tornado
threat. While the tornado threat is nonzero across most of the
area, a locally higher threat will exist across parts of east
central Oklahoma and into western Arkansas, especially mid to late
afternoon. The overall threat for severe weather will diminish
after midnight, although additional elevated thunderstorms are
expected to develop early Wednesday morning.

In addition to the severe weather, heavy rainfall and flash
flooding concerns will continue and even worsen in areas that have
seen a lot of rain already today. A Flood Watch continues for
much of northeast and east central Oklahoma, as well as all of
northwest and west central Arkansas.

Triple digit heat index values are also ongoing this afternoon in
parts of southeast Oklahoma, with improving heat conditions this
evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
Scattered thunderstorms will again be possible during the day
Wednesday as the upper level low moves overhead. Severe weather
chances will be low with this activity, but some hail gusty winds
could accompany some of the strongest storms Wednesday afternoon
across northeast Oklahoma into northwest Arkansas.

After Wednesday, the pattern will quiet with temperatures around
seasonal normals and drier weather expected through the rest of
the week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and area first responders should monitor the latest
information for this afternoon and evening. Given recent rains in some
areas, and the potential for excessive rains through tonight,
preparations for more widespread flooding issues may need to
happen.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 23, 5:04 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
504 PM CDT Tue Sep 23 2025

ARZ010-011-019-020-OKZ069-232230-
Madison AR-Washington AR-Franklin AR-Crawford AR-Adair OK-
504 PM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MADISON...NORTH
CENTRAL FRANKLIN...NORTHERN CRAWFORD...SOUTHERN WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES THROUGH 530 PM CDT...

At 504 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms near Lee Creek, moving east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wyola...                          Bidville...
Woolsey...                        Natural Dam...
Devils Den State Park...          Brentwood...
Strickler...                      Delaney...
Arnett...                         Blackburn...
Chester...                        Crosses...
Patrick...                        Winslow...
Lee Creek...                      Combs...
Odell...                          Mount Gayler...

This includes Interstate 49 between mile markers 34 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

&&

LAT...LON 3573 9379 3562 9447 3564 9447 3564 9449
      3579 9453 3598 9386
TIME...MOT...LOC 2204Z 251DEG 42KT 3571 9433

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Sep 23, 5:08 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
508 PM CDT Tue Sep 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Gst     3 NNE Stigler           35.29N 95.09W
09/23/2025  M61 MPH          Haskell            OK   Public

            Observed by Stigler AWOS.

&&

src
Local storm report, Sep 23, 5:15 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Tue Sep 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     Tstm Wnd Dmg     Sallisaw                35.46N 94.78W
09/23/2025                   Sequoyah           OK   Amateur Radio

            Metal roof blown off hospital and power
            poles damaged. Photos via amateur radio and
            media.

&&

src
Local storm report, Sep 23, 5:16 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
516 PM CDT Tue Sep 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Gst     3 NNE Stigler           35.29N 95.09W
09/23/2025  M61 MPH          Haskell            OK   Official NWS Obs

            Corrects previous tstm wnd gst report from 3
            NNE Stigler. Observed by Stigler AWOS.

&&

src
Special weather statement, Sep 23, 5:17 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
517 PM CDT Tue Sep 23 2025

OKZ054-060-061-064-232245-
Tulsa OK-Osage OK-Rogers OK-Creek OK-
517 PM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT ROGERS...SOUTHEASTERN OSAGE...
NORTHEASTERN CREEK AND TULSA COUNTIES THROUGH 545 PM CDT...

At 515 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Sand Springs, near Oologah, near Skiatook, and east of
Mannford, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sand Springs...                   Keystone State Park...
Sapulpa...                        Collinsville...
Verdigris...                      Jenks Riverside Airport...
Sperry...                         Tulsa...
Claremore...                      Skiatook...
Turley...                         Tulsa International Airport...
Oologah...                        Catoosa...
Foyil...                          Bushyhead...
Tiawah...                         Owasso...
Chelsea...                        Mannford...

This includes Interstate 44 between mile markers 207 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3655 9544 3628 9543 3616 9568 3616 9576
      3612 9576 3599 9604 3599 9631 3616 9631
      3616 9627 3620 9624 3623 9626 3643 9588
      3642 9581 3646 9581 3657 9561
TIME...MOT...LOC 2215Z 266DEG 20KT 3615 9606

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Sep 23, 5:20 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
520 PM CDT Tue Sep 23 2025

OKZ073>075-232300-
Haskell OK-Pittsburg OK-Latimer OK-
520 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...NORTHERN
LATIMER AND EAST CENTRAL PITTSBURG COUNTIES THROUGH 600 PM CDT...

At 520 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northeast of Hartshorne, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Red Oak...
Gowen...                          Damon...
Panola...                         Lequire...
Robbers Cave State Park...        Kinta...
Lewisville...                     Quinton...
Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3507 9551 3522 9511 3512 9495 3494 9498
      3494 9500 3492 9500 3480 9552
TIME...MOT...LOC 2220Z 251DEG 37KT 3492 9549

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 8:33 AM CDTRiver Flood WarningTSAAdair, Delaware29 hr
Sep 23, 8:33 AM CDTRiver Flood WarningTSACherokee45 hr
Sep 23, 8:36 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
Sep 23, 8:36 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware38 hr
Sep 23, 2:59 PM CDTSpecial Weather StatementTSACherokee31 min
Sep 23, 3:07 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware53 min
Sep 23, 3:13 PM CDTSpecial Weather StatementTSACherokee32 min
Sep 23, 3:34 PM CDTFlash Flood WarningTSAAdair3 hr
Sep 23, 3:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair45 min
Sep 23, 3:55 PM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
Sep 23, 4:23 PM CDTSpecial Weather StatementTSASequoyah37 min
Sep 23, 4:28 PM CDTSpecial Weather StatementTSAAdair17 min
Sep 23, 4:32 PM CDTSevere Thunderstorm WarningTSAAdair28 min
Sep 23, 4:35 PM CDTSpecial Weather StatementTSATulsa40 min
Sep 23, 4:39 PM CDTSevere Thunderstorm WarningTSASequoyah66 min
Sep 23, 4:48 PM CDTSpecial Weather StatementTSAHaskell27 min
Sep 23, 4:55 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Sep 23, 4:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Sep 23, 5:01 PM CDTFlash Flood WarningTSAAdair, Sequoyah3 hr
Sep 23, 5:17 PM CDTAreal Flood AdvisoryTSAOsage, Rogers, Tulsa118 min
Sep 23, 5:17 PM CDTSpecial Weather StatementTSARogers, Tulsa28 min
Sep 23, 5:20 PM CDTSpecial Weather StatementTSALatimer40 min
Sep 23, 5:30 PM CDTSpecial Weather StatementTSASequoyah30 min
Sep 23, 5:33 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore42 min
Sep 23, 5:38 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
Sep 23, 5:40 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
Sep 23, 5:44 PM CDTSevere Thunderstorm WarningTSASequoyah46 min
Sep 23, 5:48 PM CDTSpecial Weather StatementTSALatimer42 min
Sep 23, 5:55 PM CDTSpecial Weather StatementTSAMayes50 min
Sep 23, 6:12 PM CDTSpecial Weather StatementTSAHaskell33 min
Sep 23, 6:15 PM CDTSevere Thunderstorm WarningTSALeFlore60 min
Sep 23, 6:17 PM CDTSpecial Weather StatementTSALatimer43 min
Sep 23, 6:34 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah41 min
Sep 23, 6:35 PM CDTAreal Flood WarningTSAAdair, Cherokee6 hr
Sep 23, 6:38 PM CDTSpecial Weather StatementTSACherokee37 min
Sep 23, 6:46 PM CDTSpecial Weather StatementTSALeFlore29 min
Sep 23, 6:51 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha3 hr
Sep 23, 6:55 PM CDTSpecial Weather StatementTSALeFlore50 min
Sep 23, 6:57 PM CDTSpecial Weather StatementTSAHaskell33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.